# SDR TWAA9613401

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR AND USED MANUAL EXTENSION SYSTEM.  LUBRICATED LANDING GEAR AND CYCLED LANDING GEAR.  LANDING GEAR OPERATION AND INDICATION SYSTEM CHECKED NORMAL.  (M)
